A 56-year-old member asked:
Disclaimer

is it common for beta blockers to make you feel light headed?

1 doctor answer
Dr. Walter Pierce
35 years experience Cardiology
Yes: If the heart rate or blood pressure goes too low dizziness may occur. You should report this to your doctor.
Answered on Apr 24, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
Stop beta blockers: Not usual symptoms of cessation,however depends on intial indication,reason for stopping etc.Rebound hypertension or migraine can occur,effects may be ... Read More
A 63-year-old member asked:
Dr. David Miller
9 years experience Family Medicine
Increased pressure: The symptoms you're describing could be related to increased pressure inside your skull. This could be due to many things including a mass, high blood ... Read More
62
62 thanks
A 78-year-old female asked:
Dr. Paul M Bonds
45 years experience Ophthalmology
Floaters, dizziness: The beta blockers stop the bodies ability to suddenly increase the blood pressure when needed such as getting up from being seated or laying down. It ... Read More
1
1 thank
A 45-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Not with eye disease: Beta blockers will relieve some of the symptoms of hyperthyroidism, but those should be gone if you've had a total thyroidectomy. Unless you're recei ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month